# SDR SWAA2022070116115

- Difficulty date: June 7, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 52,870 hours, 31,550 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB. FRONT SPAR INTERNAL RIB 4 ;STEFFINER # 4 CRACKED @ LOWER RADIUS / [01] REMOVED DAMGAE AREA AT #4 RIB STEFFINER #4 AS REF. B737-700 SRM 55-10-09-2R-4;[02] VERIFIED STEP #1;[03] PERFORMED HFEC INSP ON REWORKED AREA IAW B737 NDT P6 51-00-00 PROC.23; 1 CRACK NOTED CRACK LENGTH .400' TOOL USED : NORTEC 600 B/C 166317 CALDUE: 10/22;[04] REMOVED DAMAGE (CRACK) AREA FROM RIB #4 WEB AS REF. B737-700 SRM 55-10-09-2R-4.;[05] PERFORMED HFEC INSP ON CUT OUT AREA. IAW B 737 NDT PART 6 51-00-00 PROCE 23. TOOL NORTEC 600. BC 166316. CALIB DUE 10-8-22. NO CRACKS FOUND.;[06] PERFORMED HFEC ROTO INSP ON 6EA FASTENER OPEN HOLES NEAR TO REWORKED AREA. IAW B 737 NDT PART 6 51-00-00 PROCE 16. TOOL NORTEC 600. BC 166316. CALIB DUE 10-8-22. NO CRACKS FOUND.;[07] LOCATED AND DRILL NEW REPAIR PARTS (T-SECTION; ANGLE AND SHIMS) AS REF. B737-700 SRM 55-10-09-2R-4 AND 51-10-02-0G-0.;[08] VERIFIED STEP 7. OK TO TREAT AND PRIME REPAIR PARTS.;[09] TREATED AND PRIMED REPAIR PARTS AND REPAIR AREA AS REF. B737-700 SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804;[10] VERIFIED STEP 9. OK TO INSTALL REPAIR PARTS.;[11] INSTALLED REPAIR PARTS (T-SECTION; ANGLE AND SHIMS) AT #4 RIB STEFFINER #4 AS REF. B737-700 SRM 55-10-09-2R-4. PENDING FILLET SEAL.;[12] VERIFIED STEP 11. PENDING FILLET SEAL.;[13] APPLIED FILLET SEAL TO REPAIR AS REF. B737-700 AMM 51-31-00-390-804;[14] VERIFIED STEP #13.;[15] VERIFIED WORK ACCOMPLISHED.
